# SDR CA990125006

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F84686R
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL, CORROSION WAS FOUND IN THE BLADE BALANCE HOLES.  INSPECTED AND CORROSION WAS REMOVED PER HARTZELL SB 136.
